Go to: Echi, O. E. Website


Teaching Assignment and Office Hours

Name: Dr.Echi, O. E. Phone: 1802 Off. Loc: 5-201-4 Email: echi@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days
 1  MATH202  13  11:30AM  4-258  LEC  MW
 2  MATH202  18  08:30AM  63-132  LEC  MW

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 
 
 
 
 12:15-01:40
 
 12:15-01:40
 
 
 
Remark:


Publications

Sno Publications Year Status
[1] Echi, O. E., "Spectral Primal Spaces," Journal of Algebra and its Applications, 2018. Accepted. 2018 Accepted
[2] O. E. Echi, "Non-Primitive Words of the Form $pq^m$," RAIRO Theoretical Informatics and Applications, vol. 51, pp. 135-139, 2017. 2017 Published
[3] Echi, O. E., Lazaar,S, and Oueld Abdallahi, M, "On Some Orthogonal Factorization Systems," Journal of Algebra and its Applications, vol. 14, no. 8, pp. 1-18, 2015. 2015 Published
[4] P. Bakhtary and O. E. Echi, "On Minimal Hamming Compatible Distances," RAIRO Theoretical Informatics and Applications, vol. 48, pp. 495-503, 2014.   2014 Published
[5] I. AlRasasi, O. E. Echi, and N. Ghanmi, "On the Korselt Set of a Squarefree Composite Number," Mathematical Reports of the Academy of Science Royal Society of Canada, vol. 35, pp. 1-15, 2013.   2013 Published
[6] O. Echi and N. Ghanmi, "The Korselt Set of pq," International Journal of Number Theory, vol. 8, pp. 299-309, 2012.   2012 Published
[7] O.Echi, "The Categories of Flows of Set and Top," Topology and its Applications, vol. 159, pp. 2357-2366, 2012.   2012 Published
[8] K. Belaid, L. Dridi, and O. Echi, "Submaximal and Door Compactifications," Topology and its Applications, vol. 158, pp. 1969-1975, 2011.   2011 Published
[9] O. Echi and M. Oueld Abdallahi, "On the Spectralification of a Hemispectral Space," Journal of Algebra and its Applications, vol. 10, pp. 687-699, 2011.   2011 Published
[10] A. Ayache, O. Echi, and M. Naimi, "On Kronecker Polynomials," Rocky Mountain Journal of Mathematics, vol. 41, pp. 707-725, 2011.   2011 Published
[11] K. Bouallegue, O. Echi, and P. Richard, "Korselt numbers and sets," International Journal of Number Theory, vol. 6, no. 2, pp. 257-269, Mar. 2010.   2010 Published
[12] O. Echi and S. Lazaar, "Reflective subcategories, Tychonoff Spaces and Spectral Spaces," Topology Proceedings, vol. 34, pp. 307-319, 2009.   2009 Published
[13] O. Echi, "The Cardinality of a Sphere relative to an Edit Distance," Applied Mathematical Sciences.(Ruse), vol. 3, pp. 813-824, 2009.   2009 Published
[14] O. Echi and S. Lazaar, "Universal Spaces, Tychonoff and Spectral Spaces," Mathematical Proceedings of the Royal Irish Academy, vol. 109A, pp. 35-48, 2009.   2009 Published
[15] O. Echi and S. Lazaar, "Quasihomeomorphisms and Lattice Equivalent Topological Spaces," Applied General Topology, vol. 10, no. 2, pp. 227-237, 2009.   2009 Published
[16] M. E. Adams, K. Belaid, L. Dridi, and O. Echi, "Submaximal Spaces and Spectral Spaces," Mathematical Proceedings of the Royal Irish Academy, vol. 108A, pp. 137-147, 2008.   2008 Published
[17] O. Echi, "Sober Spaces and Sober Sets," Missouri Journal of Mathematical Sciences, vol. 20, pp. 60-72, 2008.   2008 Published
[18] O. Echi, R. Gargouri, and S. Lazaar, "On the Hochster Dual of a Topological space," Topology Proceedings, vol. 32, pp. 153-166, 2008.   2008 Published
[19] O. Echi and M. Naimi, "Primitive words and Spectral Spaces," New York Journal of Mathematics, vol. 14, pp. 719-731, 2008.   2008 Published
[20] O. Echi, "Networks of Morphisms," Missouri Journal of Mathematical Sciences, vol. 19, no. 2, pp. 93-105, 2007.   2007 Published
[21] O. Echi, "Williams Numbers," Mathematical Reports of the Academy of Science Royal Society of Canada, vol. 29, pp. 41-47, 2007.   2007 Published
[22] A. Ayache, D. E. Dobbs, and O. Echi, "On Maximal non-accp Subrings.," Journal of Algebra and its Applications, vol. 6, no. 5, pp. 873-894, 2007.   2007 Published
[23] A. Ayache and O. Echi, "Valuation and Pseudo-valuation Subrings of an Integral Domain," Communications in Algebra, vol. 34, no. 7, pp. 2467-2483, 2006.   2006 Published
[24] A. Ayache, D. E. Dobbs, and O. Echi, "Reflection of Some Quasi-local Domains," Journal of Algebra and its Applications, vol. 5, no. 2, pp. 201-213, 2006.   2006 Published
[25] O. Echi, "Binomial Coefficients and Nasir al-Din al-Tusi," Scientific Research and Essay, vol. 1, no. 2, pp. 28-32, 2006.   2006 Published
[26] A. Ayache, D. E. Dobbs, and O. Echi, "Universal Mapping Properties of some Pseudovaluation Domains and Related Quasilocal Domains," International Journal of Mathematics and Mathematical Sciences, vol. 2006, no. Art. ID 72589, pp. 12 p, 2006.   2006 Published
[27] O. Echi, "On $T_D$-spaces," Missouri Journal of Mathematical Sciences, vol. 18, no. 1, pp. 54-60, 2006.   2006 Published
[28] K. Belaid, O. Echi, and R. Gargouri, "Two Classes of Locally Compact Sober Spaces.," International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2421-2427, 2005.   2005 Published
[29] A. Ayache and O. Echi, "The Envelope of a Subcategory in Topology and Group Theory," International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 21, pp. 201-213, 2005.   2005 Published
[30] O. Echi and M. Ito, "Up-spectral Spaces and A-spectral Spaces," Questions and Answers in General Topology, vol. 23, no. 1, pp. 15-26, 2005.   2005 Published
[31] O. Echi and R. Gargouri, "An Up-spectral Space Need not be A-spectral," New York Journal of Mathematics, vol. 10, pp. 271-277, 2004.   2004 Published
[32] K. Belaid, O. Echi, and S. Lazaar, "T(α,β)-spaces and the Wallman Compactification," International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 65-68, pp. 3717-3735, 2004.   2004 Published
[33] K. Belaid and O. Echi, "On a Conjecture about Spectral Sets," Topology and its Applications, vol. 139, no. 1-3, pp. 1-15, 2004.   2004 Published
[34] K. Belaid, O. Echi, and R. Gargouri, "A-spectral Spaces," Topology and its Applications, vol. 138, no. 1-3, pp. 315-322, 2004.   2004 Published
[35] O. Echi, "Quasi-homeomorphisms, Goldspectral Spaces and Jacspectral Spaces," Bollettino della Unione Matematica Italiana, vol. (8) 6, pp. 489-507, 2003.   2003 Published
[36] O. Echi, "Topological Characterizations of Some Subspaces of a Spectral Space," Questions and Answers in General Topology, vol. 21, no. 2, pp. 109-123, 2003.   2003 Published
[37] E. Bouacida, O. Echi, G. Picavet, and E. Salhi, "An Extension Theorem for Sober Spaces and the Goldman Topology," International Journal of Mathematics and Mathematical Sciences, vol. 51, pp. 3217-3239, 2003.   2003 Published
[38] O. Echi and N. Jarboui, "On Residually Integrally Closed Domains," Demonstratio Mathematica, vol. 36, no. 3, pp. 543-550, 2003.   2003 Published
[39] A. Ayache, M. Ben Nasr, O. Echi, and N. Jarboui, "Universally Catenarian and Going-down Pairs of Rings," Mathematische Zeitschrift, vol. 238, no. 4, pp. 695-731, 2001.   2001 Published
[40] M. Ben Nasr, O. Echi, L. Izelgue, and N. Jarboui, "Pairs of Domains where all Intermediate Domains are Jaffard," Journal of Pure and Applied Algebra, vol. 145, no. 1, pp. 1-18, 2000.   2000 Published
[41] K. Belaid, B. Cherif, and O. Echi, "Quasi-spectral Binary Relations and Ordered Disjoint Unions," Journal of Mathematical Sciences (Calcutta), vol. 11, no. 2, pp. 139-157, 2000.   2000 Published
[42] E. Bouacida, O. Echi, and E. Salhi, "Feuilletages et Topologie Spectrale," Journal of Mathematical Society of Japan, vol. 52, no. 2, pp. 447-464, 2000.   2000 Published
[43] S. Ameziane, O. Echi, and I. Yengui, "Direct Systems of Localizations of Polynomial Rings," Acta Scientiarum Mathematicarum (Szeged), vol. 66, no. 3-4, pp. 465-476, 2000.   2000 Published
[44] O. Echi, "A Topological Characterization of the Goldman Prime Spectrum of a Commutative Ring," Communications in Algebra, vol. 28, no. 5, pp. 2329-2337, 2000.   2000 Published
[45] E. Bouacida, O. Echi, and E. Salhi, "Foliations, Spectral Topology, and Special Morphisms," Lecture Notes in Pure and Applied Mathematics, vol. 205, pp. 111-132, 1997.   1997 Published
[46] E. Bouacida, O. Echi, and E. Salhi, "Nonfinite Heights," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 113-130, 1997.   1997 Published
[47] K. Belaid, B. Cherif, and O. Echi, "On Spectral Binary Relations," Lecture Notes in Pure and Applied Mathematics, vol. 185, pp. 79-88, 1997.   1997 Published
[48] A. Ayache, P. J. Cahen, and O. Echi, "Anneaux Quasi-pr\"uf\'eriens et $P$-anneaux.," Bollettino della Unione Matematica Italiana, vol. B (7) 10, pp. 1-24, 1996.   1996 Published
[49] E. Bouacida, O. Echi, and E. Salhi, "Topologies Associ\'es \`a une Relation Binaire et Relation Binaire Spectrale," Bollettino della Unione Matematica Italiana, vol. B (7) 10, pp. 417-439, 1996.   1996 Published
[50] A. Ayache, P. J. Cahen, and O. Echi, "Valuative Heights and Infinite Nagata Rings," Communications in Algebra, vol. 23, no. 5, pp. 1913-1926, 1995.   1995 Published
[51] O. Echi, "Sur les Hauteurs Valuatives," Bollettino della Unione Matematica Italiana, vol. B(7)9, pp. 281-297, 1995.   1995 Published
[52] O. Echi, "The altitude formula," Lecture Notes in Pure and Applied Mathematics, no. 153, pp. 99-103, 1994.   1994 Published
[53] O. Echi, "Transfert de la Notion de $C$-anneaux aux Produits Fibr\'es," Portugaliae Mathematica, vol. 51, no. 1, pp. 13-23, 1994.   1994 Published
[54] A. Ayache, P. J. Cahen, and O. Echi, "Intersection de Produits Fibr\'es et Formule de la Dimension," Communications in Algebra, vol. 22, no. 9, pp. 3495-3509, 1994.   1994 Published
[55] O. Echi, "$C$-anneaux, $E$-anneaux et Formule de la Dimension," Portugaliae Mathematica, vol. 50, no. 3, pp. 277-295, 1993.   1993 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Unifying Zariski-like Topologies for Modules J. Y. Abuihlail O. E. Echi KFUPM Research Group RG1213 Jun 2012 Jun 2015 36 In Progress


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH202 13 182
MATH202 18 182
MATH101 24 181
MATH101 31 181
MATH225 01 181 F1 E1 E2 E3
MATH202 01 172 E1 E2 Q1 Q2 Q3
MATH202 02 172 Q1 Q2 Q3
MATH202 04 172 Q1 Q2 Q3
MATH596 01 172
MATH102 04 171 Q1 Q2 Q3 Q4 Q5 Q6
MATH102 14 171 Q1 Q2 Q3 Q4 Q5 Q6
MATH202 13 162 Q1 Q2 Q3 Q4 Q5 Q6
MATH345 02 162 F1 E1 E2 S1
MATH232 02 161 F1 E1 E2 Q1 Q2 Q3 S1
MATH260 02 161 E1 Q1 Q2 Q3 Q4 E2 F1
MATH202 09 152 Q1 Q2 Q3 Q4
MATH232 01 152 F1 E1 E2 E3 E4 S1
MATH202 03 151 Q1 Q2 Q3 Q4 Q5
MATH232 01 151 F1 E1 E2 O1 O2
MATH202 12 142 Q1 Q2 Q3 Q4 Q5 S1
MATH232 01 142 F1 E1 E2 Q1 Q2 S1
MATH101 30 141 Q1 Q2 Q3 Q4
MATH421 01 141 F1 E1 E2
MATH280 01 132 F1 E1 E2 E3 S1
MATH521 01 132 F1 E1 S1
MATH302 04 131 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH555 01 131 F1 E1 S1
MATH302 03 122 S1 Q1 Q2 Q3 Q4 Q5 F1 E1 E2
MATH302 05 122 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH232 01 121 F1 Q1 Q2 Q3 Q4 S1
MATH302 02 121 E1 E2 Q1 Q2 Q3 Q4 S1
MATH260 01 112 F1 E1 E2 S1 Q1 Q2 Q3 Q4
MATH260 02 112 Q1 Q2 Q3 Q4 F1
MATH302 01 111 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH302 03 111 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH302 01 102 F1 E1 E2 Q1 Q2 Q3
MATH345 01 102 F1 E1 E2 S1
MATH302 02 101 F1 E1 E2 S1 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH302 04 101 F1 E1 E2 Q1 Q2 Q3 Q5 S1 Q6 Q7 Q4
MATH302 02 092 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH551 01 092 S1 E1 E2 E3
MATH101 08 091 S1 H1 Q1 Q2 H2 H3 Q3 Q4 O1 E1 E2 F1
MATH302 02 091 S1 H1 Q1 Q2 Q3 Q4 E2 O1 F1


Teachnical Reports

# Title View

[Last Update: 01/17/2019]